# SDR DT1R2012020500002

- Difficulty date: February 5, 2012
- Submitted: February 9, 2012
- Operation: General aviation
- Filed by: Leonardo Helicopters U.S. Corporation, repair station DT1R098K
- Aircraft: N193NT
- Make and model: Agusta A119
- Aircraft serial: 14780
- Aircraft time: 13 hours, 34 cycles
- System (JASC): 5630 · Door Windows
- Part: Seal
- Part number: 109036001185
- Condition: Discovered
- Location: Pax Door Window
- Part time: 13 hours, 34 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT AND CO-PILOT DOOR WINDOW SEALS FOUND NOT TO HAVE ADHEASIVE/SEALANT APPLIED.  APPLIED SEALANT RTV 732 TO COCKPIT DOOR WINDOWS IAW TEMPORARY MAINTENANCE INSTRUCTION NR 109-244.
